MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1080/10428190290021452

Медицинская библиотека · Leukemia & lymphoma · 2002

Dexamethazone-induced acute tumor lysis syndrome in a T-cell malignant lymphoma.

Lerza R, Botta M, Barsotti B, Schenone E, Mencoboni M, Bogliolo G, Pannacciulli I, Arboscello E

Клинический случайСтатьяПеревод пока не подготовлен

Аннотация

We report a case of steroid-induced acute tumor lysis syndrome and review the literature. A 60-year-old woman was started on steroid therapy for dyspnea due to bilateral pleural effusion and a large mass involving the anterior mediastinum. The final diagnosis was precursor T-lymphoblastic lymphoma-leukemia. Following steroid therapy, the patient developed acute renal failure and laboratory evidence of metabolic changes induced by massive cytolysis. She received vigorous hydration, diuretic and allopurinol therapy, and haemodialysis. Her diuresis, renal function and laboratory data returned to normal within 2 weeks. A review of the medical literature on T-cell lymphoma revealed only one similar case of steroid-induced acute tumor lysis syndrome, a life-threatening metabolic emergency. This risk should be kept into account in the management of patients with lymphoproliferative disorders.

Для цитирования: Lerza R, Botta M, Barsotti B, Schenone E, Mencoboni M, Bogliolo G, Pannacciulli I, Arboscello E. Dexamethazone-induced acute tumor lysis syndrome in a T-cell malignant lymphoma.. Leukemia & lymphoma. 2002. DOI: 10.1080/10428190290021452.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.